MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MED RT 71X66; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MED RT 71X66; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3401R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a right tka utilizing an s-rom hinge implant.The patient had a poly swap due to infection on (b)(6) 2019.The patient fractured his femur at some point and the surgeon fears that the patient is still infected so he wanted to do a distal femur replacement.The femur was removed with the sleeve and stem intact.The surgeon resected more distal femur, cabled the femoral shaft, broached using the lps distal femur replacement and used stimulan beads.The surgeon was happy with the extension gap and patella tracking.Doi: (b)(6) 2018; doi: (b)(6) 2019 (insert); dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrected h6 patient code: no code available (3191) from the initial medwatch to capture patient harm device revision or replacement.

Brand Name
SROM NRHFEM W/PIN MED RT 71X66
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10275621
Report Number1818910-2020-15886
Device Sequence Number16718653
Product Code KRO
UDI-Device Identifier10603295179474
UDI-Public10603295179474
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number62-3401R
Device Catalogue Number623401R
Device Lot Number625035
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date08/18/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS MED 12MM; UNIVERSAL FEM SLV FUL POR 31MM; UNIVERSAL STEM 75X16MM FLUTED
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR